# SDR DHL2001801555

- Difficulty date: October 14, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT- FRAME SUPPORT SHOWS A 1 INCH CRACK AT LWR SECTION STA 200.000 L-33 TO L-34 R.  REMOVED DAMAGED FRAME SUPPORT PER SRM 51-1-20D PG 21.  FABRICATED NEW SUPPORT PER SRM 53-2-0 FIG 2.  INSTALLED SUPPORT PER SRM 51-1-20D.
